# SDR SWIA201128940

- Difficulty date: December 17, 2011
- Submitted: December 22, 2011
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 24,333 hours, 20,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY FLOOR STRIP LIGHTS INOPERATIVE.  (FLT 5531)  RESECURED LOOSE POWER STRIP CONNECTION.
